# SDR 20010412CW006

- Difficulty date: March 12, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N129DV
- Make and model: Cessna 550
- Aircraft serial: 5500365
- Engine: Pwa JT15D4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 551128548
- Part serial: 21982
- Condition: Cracked
- Location: Cockpit
- Part time: 7,682 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS SIDE WINDOW CRACKED IN HOLES 4, 5, AND 11.
